# SDR KCSA202101191003

- Difficulty date: January 19, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 90,429 hours, 27,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L313 EMERGENCY LIGHT DOORWAY WILL NOT ILLUMINATE.
